# SDR CALA2023090502710

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 103,716 hours, 21,912 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 19521030050
- Condition: Corroded
- Location: R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RI DOOR UPPER AND LOWER GATES ARE CORRODED ALONG THE EDGES.
